Problems with PANTOPRAZOLE (Protonix)

Newstart2014
on 8/20/14 10:46 pm - NC

My surgeon put me on PANTOPRAZOLE after my RNY. I'm three weeks out and feel great except for the nausea. I looked this morning and nausea is a side effect for some. I haven't taken my dose this morning and don't feel sick.

Has anyone else has this happen?

    

        

    
H.A.L.A B.
on 8/21/14 9:50 pm

Imo - nausea may be worse if you dont take ppi. 

A lot of people get nausea post op RNY... Dehydration, not enough sal****er, body healing, liver - GB  issue also may cause nausea. 

Hala. RNY 5/14/2008; Happy At Goal =HAG

"I can eat or do anything I want to - as long as I am willing to deal with the consequences"

"Failure is not falling down, It is not getting up once you fell... So pick yourself up, dust yourself off, and start all over again...."

big42long
on 8/21/14 10:46 pm - OH

I can't take protonix it makes me vomit excessively!

        
Recent Topics
Whats on your Monday menu RNYers?
karenp8 · 43 replies · 246 views
Whats on your Sunday menu RNYers?
karenp8 · 8 replies · 138 views
will I lose weight
Patanna · 8 replies · 156 views
Is this normal?
MadisonRose · 8 replies · 163 views
×